# SDR SWIA201541799

- Difficulty date: December 27, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 25,247 hours, 15,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 847+16 - 784 CORRODED.  INSTALLED A REPLACEMENT SEAT TRACK IAW AMM.
